# SDR DALA2024041004262

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1022 S8-9l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL FUSELAGE SKIN LOCATED Y=1022 BETWEEN L-9L AND L-8L. SUMMARY OF NRC 00496: CRACK ON EXTERNAL FUSELAGE SKIN LOCATED Y=1022 BETWEEN L-9L AND L-8L WAS REPAIRED PER PRI 616777-14 REV 1 AND ERA 616777-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR.
